# SDR DALA2022010400081

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 CORROSION ON DOUBLER BELOW SIDE PANEL AT LBL 16.10 AND STA 1530 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00447. DOUBLER BELOW SIDE PANEL AT LBL 16.10 AND STA 1530 IN AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2072035)
